# SDR AUS20040445

- Difficulty date: January 30, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cirrus SR20
- Engine: Cont IO360E
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOTS SEAT BELT SHOULDER HARNESS DOES NOT FULLY RETRACT INTO INERTIA REEL.  INVESTIGATION FOUND A STOP INSTALLED IN THE WEBBING IN AN AREA JUST BELOW JUNCTION.
